# SDR QR9R2025052900003

- Difficulty date: May 29, 2025
- Submitted: May 29, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9125
- Aircraft time: 4,575 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Sensor
- Part number: 430106202
- Condition: Faulty
- Location: Rotor Speed
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

APPROXIMATELY ONE MINUTE AFTER FIRST ENGINE START, BOTH NR DISPLAYS (TRIPLE TACH AND VEMD SYSTEM PAGE) DROPPED TO INDICATING ZERO RPM. REMOVED AND REPLACED NR SPEED SENSOR IAW AMM 62-41-00, 4-1. MOC SUCCESSFULLY COMPLETED.
